# SDR SWAA2025031806142

- Difficulty date: March 16, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 28,303 hours, 14,122 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Alignment
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT HOLDER DOES NOT TEST FWD GALLEY FO SIDE <[01]. FOUND POGO CONTACTS NOT MAKING CONTACT. ROTATED AND ENSURED POGO CONTACTS MAKE CONTACT PER AMM 25-64-00. OPS CHK GOOD. THIS CLEARS MEL SP1B REVERSED.
